# SDR 08FDEA03688

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: ANB70513
- Condition: Broken
- Location: Bs 1421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A BROKEN VERTICAL ANGLE AT THE LEFT WING TO BODY FAIRING SUPPORT AT STA 1421; ABOVE THE LEFT WING.  REMOVED & REPLACED ANGLE ANB 7051-3 IAW SRM 51-31-01;  VOL II.
